Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 12

All articles in this issue are freely accessible.

Causal compactification of compactly causal spaces
Frank Betten.
Trans. Amer. Math. Soc. 355 (2003), 4699-4721
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997579
The central limit problem for convex bodies
Milla Anttila, Keith Ball and Irini Perissinaki.
Trans. Amer. Math. Soc. 355 (2003), 4723-4735
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997580
A compactification of open varieties
Yi Hu.
Trans. Amer. Math. Soc. 355 (2003), 4737-4753
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997581
A Baire’s category method for the Dirichlet problem of quasiregular mappings
Baisheng Yan.
Trans. Amer. Math. Soc. 355 (2003), 4755-4765
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997582
Non-trivial quadratic approximations to zero of a family of cubic Pisot numbers
Peter Borwein and Kevin G. Hare.
Trans. Amer. Math. Soc. 355 (2003), 4767-4779
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1997583
Uniqueness of the density in an inverse problem for isotropic elastodynamics
Lizabeth V. Rachele.
Trans. Amer. Math. Soc. 355 (2003), 4781-4806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997584
A local characterization of simply-laced crystals
John R. Stembridge.
Trans. Amer. Math. Soc. 355 (2003), 4807-4823
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997585
A geometric characterization of Vassiliev invariants
Michael Eisermann.
Trans. Amer. Math. Soc. 355 (2003), 4825-4846
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997586
Tight surfaces in three-dimensional compact Euclidean space forms
Marc-Oliver Otto.
Trans. Amer. Math. Soc. 355 (2003), 4847-4863
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997587
The limiting curve of Jarník’s polygons
Greg Martin.
Trans. Amer. Math. Soc. 355 (2003), 4865-4880
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997588
Stratified transversality by isotopy
C. Murolo, D. J. A. Trotman and A. A. Du Plessis.
Trans. Amer. Math. Soc. 355 (2003), 4881-4900
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997589
Families of nodal curves on projective threefolds and their regularity via postulation of nodes
Flaminio Flamini.
Trans. Amer. Math. Soc. 355 (2003), 4901-4932
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997590
Spines and topology of thin Riemannian manifolds
Stephanie B. Alexander and Richard L. Bishop.
Trans. Amer. Math. Soc. 355 (2003), 4933-4954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997598
On the equations defining toric l.c.i.-singularities
Dimitrios I. Dais and Martin Henk.
Trans. Amer. Math. Soc. 355 (2003), 4955-4984
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997591
A pair of difference differential equations of Euler-Cauchy type
David M. Bradley.
Trans. Amer. Math. Soc. 355 (2003), 4985-5002
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997592
Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations
Rabi N. Bhattacharya, Larry Chen, Scott Dobson, Ronald B. Guenther, Chris Orum, Mina Ossiander, Enrique Thomann and Edward C. Waymire.
Trans. Amer. Math. Soc. 355 (2003), 5003-5040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997593
Regularity of isoperimetric hypersurfaces in Riemannian manifolds
Frank Morgan.
Trans. Amer. Math. Soc. 355 (2003), 5041-5052
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1997594
The free entropy dimension of hyperfinite von Neumann algebras
Kenley Jung.
Trans. Amer. Math. Soc. 355 (2003), 5053-5089
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997595
Codimension growth and minimal superalgebras
A. Giambruno and M. Zaicev.
Trans. Amer. Math. Soc. 355 (2003), 5091-5117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997596
Erratum to “A Berger-Green type inequality for compact Lorentzian manifolds"
Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero.
Trans. Amer. Math. Soc. 355 (2003), 5119-5120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1997597
American Mathematical Society